MathSciNet Relay Station
MathSciNet bibliographic data
MR922361 60J05 (28D05 47A35)
Elton, John H. An ergodic theorem for iterated maps. Ergodic Theory Dynam. Systems 7 (1987), no. 4, 481–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement